# SDR UIEA2021012900145

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 8,385,932 hours, 13,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW #19 V/C FLAP I/B BULLNOSE AREA FOUND 1EA DENT MARK.( RHW #19 V/C FLAP I/B BULLNOSE SKIN REPAIRED AS PER SRM 57-43-02-2R-2. )
